# SDR DALA12000103227

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 62,275 hours, 27,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RELAMPED AND FUNCTIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICES.
